Applied Mathematics

Vol.3 No.1(2012), Paper ID 16767, 6 pages

DOI:10.4236/am.2012.31007

 

Some Kinds of Sheaf Control Problems for Control Systems

 

Nguyen Dinh Phu, Phan Van Tri

 

 

Copyright © 2012 Nguyen Dinh Phu, Phan Van Tri et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


N. Phu and P. Tri, "Some Kinds of Sheaf Control Problems for Control Systems," Applied Mathematics, Vol. 3 No. 1, 2012, pp. 39-44. doi: 10.4236/am.2012.31007.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.